Regularity criteria for navier-stokes and related system

Jishan Fan, Tohru Ozawa

    Research output: Contribution to journalArticle

    Abstract

    We show some regularity criteria for Navier-Stokes equations, the harmonic heat flow, two liquid crystals models, and a model for magneto-elastic materials. The method of proof depends on a systematic use of interpolation inequalities in Besov spaces and is independent on logarithmic inequalities.

    Original languageEnglish
    Pages (from-to)101-114
    Number of pages14
    JournalDifferential and Integral Equations
    Volume30
    Issue number1-2
    Publication statusPublished - 2017 Jan 1

    Fingerprint

    Regularity Criterion
    Navier-Stokes
    Interpolation Inequality
    Elastic Material
    Heat Flow
    Besov Spaces
    Liquid Crystal
    Liquid crystals
    Navier Stokes equations
    Interpolation
    Navier-Stokes Equations
    Logarithmic
    Harmonic
    Heat transfer
    Model

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this

    Regularity criteria for navier-stokes and related system. / Fan, Jishan; Ozawa, Tohru.

    In: Differential and Integral Equations, Vol. 30, No. 1-2, 01.01.2017, p. 101-114.

    Research output: Contribution to journalArticle

    @article{3720edf1beee466e97e53fcf11b57452,
    title = "Regularity criteria for navier-stokes and related system",
    abstract = "We show some regularity criteria for Navier-Stokes equations, the harmonic heat flow, two liquid crystals models, and a model for magneto-elastic materials. The method of proof depends on a systematic use of interpolation inequalities in Besov spaces and is independent on logarithmic inequalities.",
    author = "Jishan Fan and Tohru Ozawa",
    year = "2017",
    month = "1",
    day = "1",
    language = "English",
    volume = "30",
    pages = "101--114",
    journal = "Differential and Integral Equations",
    issn = "0893-4983",
    publisher = "Khayyam Publishing, Inc.",
    number = "1-2",

    }

    TY - JOUR

    T1 - Regularity criteria for navier-stokes and related system

    AU - Fan, Jishan

    AU - Ozawa, Tohru

    PY - 2017/1/1

    Y1 - 2017/1/1

    N2 - We show some regularity criteria for Navier-Stokes equations, the harmonic heat flow, two liquid crystals models, and a model for magneto-elastic materials. The method of proof depends on a systematic use of interpolation inequalities in Besov spaces and is independent on logarithmic inequalities.

    AB - We show some regularity criteria for Navier-Stokes equations, the harmonic heat flow, two liquid crystals models, and a model for magneto-elastic materials. The method of proof depends on a systematic use of interpolation inequalities in Besov spaces and is independent on logarithmic inequalities.

    UR - http://www.scopus.com/inward/record.url?scp=85028714368&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85028714368&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:85028714368

    VL - 30

    SP - 101

    EP - 114

    JO - Differential and Integral Equations

    JF - Differential and Integral Equations

    SN - 0893-4983

    IS - 1-2

    ER -